MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø 3.3 MM NN, SLACTIVE 12 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø 3.3 MM NN, SLACTIVE 12 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.953S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2009 in ada 25.Details of surgery: ridge augmentation.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: bleeding and inflammation.No further patient complications were reported.

Brand Name
SP, Ø 3.3 MM NN, SLACTIVE 12 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key17845183
Report Number0001222315-2023-023788
Device Sequence Number12560926
Product Code DZE
UDI-Device Identifier07630031716606
UDI-Public07630031716606
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2023
Report Date (Section F) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Catalogue Number033.953S
Device Lot NumberK2503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/29/2023
Device Age183 MO
Event Location Other
Date Report to Manufacturer09/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale